RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 4, Pages 582–590 (Mi mz9344)  

Characterization of Carleson Measures by the Hausdorff–Young Property

S. Yu. Sadov


Abstract: It is shown that the Laplace transform of an $L^p$ ($1<p\le 2$) function defined on the positive semiaxis satisfies the Hausdorff–Young type inequality with a positive weight in the right complex half-plane if and only if the weight is a Carleson measure. In addition, Carleson's weighted $L^p$ inequality for the harmonic extension is given with a numeric constant.

Keywords: Hausdorff–Young inequality, Carleson measure, Laplace transform, Fourier transform, Hardy class, Radon–Nikodym derivative, Poisson integral.

DOI: https://doi.org/10.4213/mzm9344

Full text: PDF file (486 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:4, 551–558

Bibliographic databases:

UDC: 517.54
Received: 13.02.2012

Citation: S. Yu. Sadov, “Characterization of Carleson Measures by the Hausdorff–Young Property”, Mat. Zametki, 94:4 (2013), 582–590; Math. Notes, 94:4 (2013), 551–558

Citation in format AMSBIB
\Bibitem{Sad13}
\by S.~Yu.~Sadov
\paper Characterization of Carleson Measures by the Hausdorff--Young Property
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 4
\pages 582--590
\mathnet{http://mi.mathnet.ru/mz9344}
\crossref{https://doi.org/10.4213/mzm9344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423286}
\zmath{https://zbmath.org/?q=an:06261069}
\elib{http://elibrary.ru/item.asp?id=20731803}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 4
\pages 551--558
\crossref{https://doi.org/10.1134/S0001434613090253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886554656}


Linking options:
  • http://mi.mathnet.ru/eng/mz9344
  • https://doi.org/10.4213/mzm9344
  • http://mi.mathnet.ru/eng/mz/v94/i4/p582

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:42
    References:26
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019